# SDR 2WAA2018042501

- Difficulty date: April 20, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N807WA
- Make and model: Doug MD 83
- Aircraft serial: 53093
- Aircraft time: 43,724 hours, 39,539 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982121
- Part serial: 1091
- Condition: No Test
- Location: L1 Door
- Part time: 263 hours, 140 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ESCAPE SLIDE FAILED TO INFLATE DURING DEPLOYMENT PROCESS.
